# SDR QXEA200500106

- Difficulty date: January 19, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4083
- Aircraft time: 2,828 hours, 2,723 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 401020101
- Condition: Broken
- Location: Main Cabin Door
- Part time: 2,828 hours, 27,223 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SEA - THE FLIGHT RETURNED TO GATE AFTER THE CREW RECEIVED A FUSELAGE DOOR WARNING LIGHT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE FORWARD PASSENGER DOOR CLOSED SENSOR.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
